Pacific Journal of Mathematics

Congruence relations and multiplicity types of algebras.

B. Jónsson and T. P. Whaley

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 505-520.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913237

Mathematical Reviews number (MathSciNet)
MR0344178

Zentralblatt MATH identifier
0278.08006

Subjects
Primary: 08A25

Citation

Jónsson, B.; Whaley, T. P. Congruence relations and multiplicity types of algebras. Pacific J. Math. 50 (1974), no. 2, 505--520. https://projecteuclid.org/euclid.pjm/1102913237


Export citation

References

  • [1] G. A. Gratzer, Universal Algebra, Van Nostrand, 1968.
  • [2] B. Jnsson, Multiplicitytypes of algebras and their congruence lattices, Notices Amer. Math. Soc, 19 (1972), A-569.
  • [3] B. Jnsson, Topics in Universal Algebra, Lecture Notes in Mathematics, Vol. 250, Springer-Verlag, 1972.
  • [4] T. P. Whaley, Comparison of finite types by congruence relations, Notices Amer. Math. Soc, 18 (1971), A-225.
  • [5] T. P. Whaley, Multiplicity types and congruence relations in universal algebra, Pacific J. Math., 39 (1971), 261-268.